# SDR 96FDEA00095

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), ON SEAT TRACK BS 480 RBL 25 WL 208.  REMOVED SECTION OF TRACK, FABRICATED NEW SECTION AND INSTALLED PER SRM 53-10-5.
